# SDR SWIA200110386

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 13,825 hours, 19,509 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG WOULD NOT RETRACT AFTER TAKEOFF.  SYSTEM A&B LIGHTS INDICATED RED WITH GEAR HANDLE IN THE UP POSITION.  RETURNED TO SMX. SHORTENED LEFT MAIN GEAR ACTUATOR ROD END 1/2 TURN.  CYCLED GEAR MULTIPLE TIMES.  OPS CHECKS GOOD.
